# SDR AALA201704259026

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 49,544 hours, 14,018 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. RETURNED TO FIELD. DURING FLIGHT RECEIVED EICAS HYD QTY LOW MESSAGE ACCOMPLANIED BY AN INDICATION OF SLOW LOSS OF FLUID INDICATED. IT WAS DETERMINED THAT THE LEFT HYDRAULIC QUANTITY INDICATION WAS ON  MEL AND PLACARDED PER 29-9 AUTH: 4-421DC-C.
